An LMI Approach to Guaranteed Cost Control of Networked Control Systems with Nonlinear Perturbation

Abstract:

Article Preview

This paper is concerned with the problem of state-feedback guaranteed cost controller design for uncertain networked systems with both network-induces delay and data dropout taken into consideration. The sufficient condition for the existence of the networked guaranteed quadratic cost controller is obtained in terms of matrix inequalities, and the controller design method is deduced in terms of linear matrix inequalities. Furthermore, the suboptimal networked guaranteed cost controller design method is obtained with cone complementarity linearization algorithm. A numerical example is given to illustrate the proposed method.

Info:

Periodical:

Key Engineering Materials (Volumes 480-481)

Edited by:

Yanwen Wu

Pages:

1352-1357

DOI:

10.4028/www.scientific.net/KEM.480-481.1352

Citation:

N. Xie and B. Xia, "An LMI Approach to Guaranteed Cost Control of Networked Control Systems with Nonlinear Perturbation", Key Engineering Materials, Vols. 480-481, pp. 1352-1357, 2011

Online since:

June 2011

Authors:

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.